A Quasistatic unilateral contact problem with slip-dependent coefficient of friction for nonlinear elastic materials
MetadataShow full metadata
Existence of a weak solution under a smallness assumption of the coefficient of friction for the problem of quasistatic frictional contact between a nonlinear elastic body and a rigid foundation is established. Contact is modelled with the Signorini condition. Friction is described by a slip dependent friction coefficient and a nonlocal and regularized contact pressure. The proofs employ a time-discretization method, compactness and lower semicontinuity arguments.
CitationTouzaline, A. (2006). A Quasistatic unilateral contact problem with slip-dependent coefficient of friction for nonlinear elastic materials. Electronic Journal of Differential Equations, 2006(144), pp. 1-14.
This work is licensed under a Creative Commons Attribution 4.0 International License.